# SDR SWAA2014092932354

- Difficulty date: September 16, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 36,058 hours, 21,235 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546815
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FWD FLANGE CRACKED AT BS 727B RBL 24.75.  R & R SEAT TRACK IAW EA.
